Improving multiresolution topology optimization via multiple discretizations
Article first published online: 27 JUN 2012
Copyright © 2012 John Wiley & Sons, Ltd.
International Journal for Numerical Methods in Engineering
Volume 92, Issue 6, pages 507–530, 09 November 2012
How to Cite
Nguyen, T. H., Paulino, G. H., Song, J. and Le, C. H. (2012), Improving multiresolution topology optimization via multiple discretizations. Int. J. Numer. Meth. Engng., 92: 507–530. doi: 10.1002/nme.4344
- Issue published online: 25 OCT 2012
- Article first published online: 27 JUN 2012
- Manuscript Accepted: 2 APR 2012
- Manuscript Revised: 20 SEP 2011
- Manuscript Received: 19 JAN 2010
- Vietnam Education Foundation (VEF)
- National Science Foundation (NSF)
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!